Keyword Search:

Note on the Products of Distributions

Kilicman, Adem (2008) Note on the Products of Distributions. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 1-5. ISSN 1985-2436

[img] PDF
204Kb

Item Type:Article
Faculty or Institute:Institute for Mathematical Research
Publisher:Institute for Mathematical Research
ID Code:12450
Deposited By: Mohd Nezeri Mohamad
Deposited On:24 May 2011 15:59
Last Modified:27 May 2013 15:52

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 24 May 2011 15:59.

View statistics for "Note on the Products of Distributions"